×

zbMATH — the first resource for mathematics

Minimal skew-product homeomorphisms and coalescence. (English) Zbl 0202.22601

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H. Anzai [1] Ergodic skew-product transformations on the torus . Osaka Math. J. 3 (1951) 83-99. · Zbl 0043.11203
[2] H. Furstenberg [2] Strict ergodicity and transformations of the torus . Amer. J. Math. 83 (1961) 573-601. · Zbl 0178.38404
[3] F.J. Hahn AND W. Parry [3] Some characteristic properties of dynamical systems with quasi-discrete spectra . Math. Systems Theory 2.2 (1968) 179-190. · Zbl 0167.32902
[4] W. Parry [4] Compact abelian group extensions of discrete dynamical systems . Z. Wahrscheinlichkeitstheorie. 13 (1969) 95-113. · Zbl 0184.26901
[5] P.R. Halmos AND J. Von Neumann [5] Operator methods in classical mechanics II . Ann. Math. 43 (1942) 332-350. · Zbl 0063.01888
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.